# SDR IPXA11570010

- Difficulty date: October 10, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, RT WING FUEL ACCESS PANEL NR 641MB HAS CORROSION ON THE SEALING SURFACE.  R & R CORRODED ACCESS PANEL IAW SRM 57-20-01.
